# SDR SWIA201437098

- Difficulty date: March 29, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 25,334 hours, 15,042 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SURROUND STRUCTURE HAS SURFACE CORROSION.  C-CHECK, AFT CARGO DOOR LOWER SURROUND STRUCTURE REPAIRED IAW REO.
